# SDR SWAA2017102617407

- Difficulty date: September 9, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-7
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1352
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REMOVABLE LEADING EDGE 4TH RIB FROM INBOARD END CRACKED.  REPAIRED RIB IAW SRM & DWG.
